Family of surface with a common null geodesic


Saffak G., Kasap E.

INTERNATIONAL JOURNAL OF THE PHYSICAL SCIENCES, vol.4, no.8, pp.428-433, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 4 Issue: 8
  • Publication Date: 2009
  • Title of Journal : INTERNATIONAL JOURNAL OF THE PHYSICAL SCIENCES
  • Page Numbers: pp.428-433

Abstract

We analyzed the problem of finding a surfaces family through a null curve with Cartan frame. We constructed a differential equation system such that a given null curve is an isogeodesic curve on a surface. In addition, developablity along the common null geodesic of the members of surface family are discussed. The extension to ruled surfaces is also outlined. Finally, we demonstrated some interesting surfaces about subject.